# SDR UALA2013022401099

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Corroded
- Location: R1 Door Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR INNER SKIN SECOND ATTACH STRAP FROM TOP TO BOTTOM FRONT SIDE ABOUT 7 INCHES FROM FWD END.  REMOVED, FABRICATED, AND INSTALLED 1R DOOR INNER SKIN 2ND ATTACH STRAP FROM TOP TO BOTTOM IAW SRM 51-40-05 PAR 4, SRM 51-40-02 PAR 5 FIG 10 AND PAR 7 FIG 12.  ORIGINAL MATERIAL THICKNESS IS .050 IAW SRM 52-10-01 FIG 1.  MATERIAL REMOVED IS .009 218688 MATERIAL REMAINING IS .041 AND IS FOUND TO BE OUT OF LIMITS IAW 51-10-01-FIG 101 DETAIL 8.  MAJOR REPAIR.
